MAUDE Adverse Event Report: MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MPRI CAPSURE EPICARDIAL LEAD; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 4965-15
Medical Device Problem Codes Intermittent Capture (1080); Failure to Capture (1081); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Codes Syncope/Fainting (4411); Asystole (4442)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced syncope.It was also reported that the rv lead exhibited intermittent rv capture, loss of rv capture and elevated capture thresholds.The rv lead was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that prior to rv lead explant the patient was without hear beat for 15/20 seconds and the rv lead was "disattached".
 
Additional Manufacturer Narrative

Brand Name
CAPSURE EPICARDIAL LEAD
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22096463
Report Number2649622-2025-14445
Device Sequence Number7866229
Product Code NVN
UDI-Device Identifier00613994501721
UDI-Public00613994501721
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P950024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/29/2023
Device Model Number4965-15
Device Catalogue Number4965-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date10/02/2025
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4965-15 LEAD, ATDRS1 IPG.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age3 YR
Patient SexMale
Patient Weight15 KG